# SDR 2002F00506

- Difficulty date: May 13, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Aircraft time: 20,641 hours, 6,382 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376
- Part serial: 1624
- Condition: Inoperative
- Location: A/C Bay
- Part time: 20,641 hours, 6,382 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 710, INFLIGHT RECEIVED EICAS EQUIPMENT OVERHEAT.  FLIGHT CREW COMPLETED QRH 2.7 PROCEDURE, SELECTED AUX EQUIP COOLING FAN.  OVERHEAT LIGHT EXTINGUISHED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 EQUIPMENT COOLING FAN PER MM 21-58-06, OPERATIONAL CHECK GOOD.
